# SDR VNAA9906002

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAINS RIGHT HAND BRAKES WERE REPORTED BY THE CREW TO BE MUSHY WHEN APPLIED.  MAINTENANCE BLED THE CAPTAINS RIGHT HAND BRAKES, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
